# SDR YENA201802130095

- Difficulty date: February 13, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N296JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000219
- Aircraft time: 27,195 hours, 17,438 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 10139521
- Part serial: 2010100061
- Condition: Failed
- Location: Engine
- Part time: 13,797 hours, 9,535 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

DIVERTED DUE TO A OF LOSS OF CABIN PRESSURIZATION AND CABIN OXYGEN MASKS DEPLOYED.  BLEED 1 LEAK INFLIGHT,  AFTER 2 MINUTES MESSAGE REAPPEARED.  COMPLIED WITH QRH.  R & R THE HP & PRSOV ,  FOUND BOTH LEAKING DURING TROUBLESHOOTING.  ACCOMPLISHED AN ENG RUN,  ACFT OK FOR SERVICE.
